# SDR DALA2019072004351

- Difficulty date: July 19, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 51,114 hours, 23,537 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME 33 TO FRAME 34 AND STR 41L TO STR 41R INTERNAL SURFACE SKIN SSI 532180 IN FWD CARGO COMPARTMENT (32 EA), PERFORMED REPAIR INSTRUCTION LOC ON FR 33 TO FR34 AND STR 41L TO STR 41R INTERNAL SKIN FWD CARGO COMPARTMENT AS PER PRI 579508- 14 REV. 0,1 AND ERA 579508-14AD REV. ORIGINAL.
